# SDR DHL2005741503

- Difficulty date: April 14, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER TORQUE BOX CRACKED IN AFT AIR STAIR WELL AT BS 1225.  STOP DRILLED CRACK (.250) IAW B727 SRM 51-10-1.  FABRICATED DOUBLER 7075-T6, .032 PO NR 209041(5 INCH BY 3 INCH) IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  TREATED AN PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-40-2 FIG 1 AND 51-30-2.
